Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30770
Title: Half-unknotted 2-orbifolds in orientable spherical 3-orbifolds
Authors: Wang, Chao
Keywords: extendable actionhandlebody orbifoldspherical 3-orbifold
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Chao Wang, "Half-unknotted 2-orbifolds in orientable spherical 3-orbifolds" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
If an embedding of a 2-orbifold in an orientable spherical 3-orbifold splits the 3-orbifold into two parts such that at least one part is a handlebody orbifold, then we call it half-unknotted. We will give different kinds of algebraic conditions on the embedding such that it is half-unknotted. The results will be applied to questions about extendable actions on surfaces. As an example, we will show that embeddings realizing the maximum order of extendable cyclic actions on genus g > 1 surfaces must be unknotted.
Type: Article
URI: http://hdl.handle.net/10077/30770
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30770
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), in progress

Files in This Item:
File Description SizeFormat
B2_Wang.pdf315.89 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

40
checked on Oct 27, 2020

Download(s)

5
checked on Oct 27, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons